# SDR AWXA9600658

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN ABOVE R-2 DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY.  OPERATIONS CHECK GOOD.  (M)
